数学科学研究所
Insitute of Mathematical Science

孙伟 Wei Sun

Career

• 2018-present, Assistant Professor, ShanghaiTech University

• 2016.9 – 2018, Lectuer, Department of Mathematics, Shanghai University  
• 2014.9 – 2016.9, Postdoctor, Shanghai Center for Mathematical Sciences 
• 2013.8 – 2014.8, Lecturer(OPT), The Ohio State University 

Education
• 2013, Ph.D. in Mathematics, The Ohio State Univeristy Columbus, Ohio, Advisor: Bo Guan.  Thesis: On a class of complex Monge-Amp`ere type equations on Hermitian manifolds.
• 2006, M.S. in Mathematics, Tsinghua University Beijing, China, Advisor: Huaiyu Jian. 
• 2004, B.S. in Mathematics, Tsinghua University Beijing, China


Research
My research areas are partial differential equations and geometric analysis. My main interest is the fully nonlinear elliptic equations derived from complex geometric problems.

Publications
1. W. Sun, The parabolic flows for complex quotient equations, The Journal of Geometric Analysis, online, DOI 10.1007/s12220-018-00498.
2. W. Sun, On uniform estimate of complex elliptic equations on closed Hermitian manifolds, Communications on Pure and Applied Analysis 16, no. 5 (2017), 1553–1570.
3. W. Sun, On a class of fully nonlinear elliptic equations on closed Hermitian manifolds II: L∞ estimate, Communications on Pure and Applied Mathematics 70, no. 1 (2017), 172-199.
4. W. Sun, Parabolic complex Monge-Ampère type equations on closed Hermitian manifolds, Calculus of Variations and Partial Differential Equations 54, no. 4 (2015), 3715–3733.
5. W. Sun, On a class of fully nonlinear elliptic equations on closed Hermitian manifolds, The Journal of Geometric Analysis 26, no. 3 (2016), 2459–2473
6. B. Guan and W. Sun, On a class of fully nonlinear elliptic equations onHermitianmanifolds,Calculus of Variations and Partial Differential Equations 54, no. 1 (2015), 901–916.
7. H.-Y. Jian, H.-J. Ju and W. Sun, Traveling fronts of curve flow with external force field, Communications on Pure and Applied Analysis 9, no. 4 (2010), 975–986.
8. H.-Y. Jian, H.-J. Ju, Y.-N. Liu and W. Sun, Symmetry of translating solutions to mean curvature flows, Acta Mathematica Scientia 30, no. 6 (2010), 2006–2016.

Email:

sunwei@shanghaitech.edu.cn



地址:上海市浦东新区华夏中路393号
邮编:201210
上海市徐汇区岳阳路319号8号楼
200031(岳阳路校区)